加载中…
Given a hypergraph , the size-Ramsey number is the smallest integer such that there exists a graph with edges with the property that in any colouring of the edges of with two colours there is a monochromatic copy of . We prove that the size-Ramsey number of the -uniform tight path on vertices is linear in , i.e., . This answers a question by Dudek, Fleur, Mubayi, and R"odl for -uniform hypergraphs [On the size-Ramsey number of hypergraphs, J. Graph Theory 86 (2016), 417-434], who proved .

生成讲解博客的中文版本

生成AI智能校验的中文版本